# SDR DLL13952689

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING WAS FOUND WITH 4 CRACKS ON CASTELLATION OF THE IWS 555 UPPER RIB CAP, FOUND AT HMV.  REPAIRS ACCOMPLISHED PER DL ERA 270733.
